MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device INTREPID Transformer; Unit, phacofragmentation

Alcon Research, LLC - Alcon Precision Device INTREPID Transformer; Unit, phacofragmentation
Catalog Number 8065752885
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that the ophthalmic blue tip of the product was found to be broken during setup.No additional procedural details or information regarding patient impact were reported.Follow-up information has been requested; however, it is not available at the time of this report.
 
Additional Manufacturer Narrative
A sample has been available that has not yet reached manufacturing for evaluation.Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
INTREPID Transformer
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50192441
Report Number2523835-2026-00828
Device Sequence Number14976995
Product Code HQC
UDI-Device Identifier00380657528851
UDI-Public(01)00380657528851(17)281231(11)260121(10)17WEV2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752885
Device Lot Number17WEV2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured01/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION VS
Patient SexUnknown